Record number :
1183067
Title of article :
On the space of measurable functions and its topology determined by the Choquet integral Original Research Article
Author/Authors :
Yao Ouyang، نويسنده , , Hua-peng Zhang، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
8
From page :
1355
To page :
1362
Abstract :
Let image be a finite nonadditive measure space and image be the set of all finite measurable functions on X. The topology on image, which is determined by the Choquet integral with respect to μ, is investigated. The relationship between this topology and the one determined by the Sugeno integral is examined. Some interesting examples are included.
Keywords :
Capacity , Uniformly autocontinuous from above , Autocontinuous from above , Choquet integral , topology
Journal title :
International Journal of Approximate Reasoning
Link To Document :